Numerical Solution of MHD Flow over a Nonlinear Porous Stretching Sheet


KHAN Y., ABDOU M. A. , FARAZ N., YILDIRIM A. , WU Q.

IRANIAN JOURNAL OF CHEMISTRY & CHEMICAL ENGINEERING-INTERNATIONAL ENGLISH EDITION, vol.31, no.3, pp.125-132, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 3
  • Publication Date: 2012
  • Title of Journal : IRANIAN JOURNAL OF CHEMISTRY & CHEMICAL ENGINEERING-INTERNATIONAL ENGLISH EDITION
  • Page Numbers: pp.125-132

Abstract

In this paper, the MagnetoHydroDynamic (MHD) boundary layer flow over a nonlinear porous stretching sheet is investigated by employing the Homotopy Perturbation Transform Method (HPTM) and the Pade' approximation. The numerical solution of the governing non-linear problem is developed. Comparison of the present solution is made with the existing solution and excellent agreement is noted. Graphical results have been presented and discussed for the pertinent parameters. The results attained in this paper confirm the idea that HPTM is powerful mathematical tool and it can be applied to a large class of linear and nonlinear problems arising in different fields of science and engineering.